# SDR ASOA1227

- Difficulty date: September 26, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Beam
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CARGO DOOR SUPPORT BEAM LOWER ANGLE IAW CRJ 200 SRM 51-42-21.  PRESSURE CHECK DUE.  PRESSURE CHECK GOOD OF CARGO DOOR IAW AMM 21-32-00-863-801.  SUPPLEMENTAL SDR CLOSED 10/21/08.
